Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Headache occured, normal BP. Doctor prescribed vertizac tablets. Is consuming medicine ok?

I met to a known doctor for headache caused due to visit of the market around for three hours and he prescribed the Vertizac medicine. Is it good to take the tablate as when such problem is faced? This is for my wife age is around 38. The measured BP was 120/80 as per the doctor. She was feeling a little headache for last 6 days but the pain was more after visit to the market. I visited the market from 12:00 to 4:00 PM. Temperature in the market was around 29 degree centigrade.
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  1042
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Vertizac is an antivertigo medication usually prescribed for complaints of dizziness or vertigo.
Since you have not mentioned about dizziness or vertigo in your complaints, kindly recheck with your doctor regarding the need for the medicine.

Thank you
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor